# SDR IPXA2024062471773

- Difficulty date: June 15, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5327052900200
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131RG IS DAMAGED.  FABRICATED FLOOR PANEL 131RG IAW SREO 16407-REQ002.
